# SDR HEEA0011603

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N293CA
- Make and model: Bell 412
- Aircraft serial: 33005
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Condition: Debonded
- Location: Main Rotor
- Part time: 8,168 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO UPPER FRETTING PADS UNBONDED.
